RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 362, Pages 5–14 (Mi znsl2190)  

To Solonnikov's jubilee

I. V. Denisova, K. I. Pileckas, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 159:4, 385–390

Bibliographic databases:


Citation: I. V. Denisova, K. I. Pileckas, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Solonnikov's jubilee”, Boundary-value problems of mathematical physics and related problems of function theory. Part 39, Zap. Nauchn. Sem. POMI, 362, POMI, St. Petersburg, 2008, 5–14; J. Math. Sci. (N. Y.), 159:4 (2009), 385–390

Citation in format AMSBIB
\Bibitem{DenPilRep08}
\by I.~V.~Denisova, K.~I.~Pileckas, S.~I.~Repin, G.~A.~Seregin, N.~N.~Ural'tseva, E.~V.~Frolova
\paper To Solonnikov's jubilee
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~39
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 362
\pages 5--14
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2190}
\zmath{https://zbmath.org/?q=an:1175.01073}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 159
\issue 4
\pages 385--390
\crossref{https://doi.org/10.1007/s10958-009-9451-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67349087914}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2190
  • http://mi.mathnet.ru/eng/znsl/v362/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:368
    Full text:103
    References:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021